# SDR CALA2025100909834

- Difficulty date: October 3, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,098 hours, 32,426 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Condition: Contaminated
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A LIQUID INGRESS INDICATION 45.5" FROM INBD 15" FROM TRAILING EDGE 4" X 2" IN SIZE.  REPAIRED LEFT ELEVATOR  45.5" FROM INBD 15" FROM TRAILING EDGE Z ONE A AS REQUIRED IAW SRM 55-21-1-300-005 CATEGORY A REPAIR.
